Siberian Mathematical Journal

, Volume 26, Issue 2, pp 278–285 | Cite as

Question of the approximation of functions by the eigensolutions of two Sturm-Liouville problems

  • V. V. Smelov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. V. Smelov, “The approximation of piecewise-smooth functions by the eigenelements of two Sturm-Liouville problems,” Dokl. Akad. Nauk SSSR,250, No. 3, 573–577 (1980).Google Scholar
  2. 2.
    A. G. Kostyuchenko and I. S. Sargsyan, Distribution of Eigenvalues [in Russian], Nauka, Moscow (1979).Google Scholar
  3. 3.
    V. V. Smelov, Lectures on Neutron Transport Theory [in Russian], Atomizdat, Moscow (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • V. V. Smelov

There are no affiliations available

Personalised recommendations